کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
5772766 1413384 2017 63 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Buchberger-Zacharias Theory of multivariate Ore extensions
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات اعداد جبر و تئوری
پیش نمایش صفحه اول مقاله
Buchberger-Zacharias Theory of multivariate Ore extensions
چکیده انگلیسی
Following the recent survey on Buchberger-Zacharias Theory for monoid rings R[S] over a unitary effective ring R and an effective monoid S, we propose here a presentation of Buchberger-Zacharias Theory and related Gröbner basis computation algorithms for multivariate Ore extensions of rings presented as modules over a principal ideal domain, using Möller-Pritchard lifting theorem.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Pure and Applied Algebra - Volume 221, Issue 12, December 2017, Pages 2974-3026
نویسندگان
, ,